Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Strattera Yesterday Woo-Hoo! not exactly

Posted by SLynn on February 2, 2003, at 20:30:55

In reply to Re: Started Strattera Yesterday Woo-Hoo! SLynn, posted by not exactly on February 2, 2003, at 13:34:49

> How recently did your son discontinue stimulant medication? The tiredness may be due to stimulant withdrawal rather than a Strattera s/e.
>
> - Bob
>
Hi Bob...

He just went off of the stimulant yesterday, so I know that the tiredness is due to the stimulant withdrawal. So far so good with Strattera side effects...have not seen any!

SLynn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLynn thread:133458
URL: http://www.dr-bob.org/babble/20030130/msgs/139006.html